# SDR 2007FA0000710

- Difficulty date: June 3, 2007
- Submitted: August 17, 2007
- Operation: General aviation
- Aircraft: N369CZ
- Make and model: Amtr COZY
- Engine: Lyc O290*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Float
- Part number: 30804
- Condition: Saturated
- Location: Carburetor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE FAILED ON SHORT FINAL DUE TO CARB FLOODING FLOAT IN CARB HALF FULL OF GAS.
